# SDR UALA2009082502654

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 72,194 hours, 11,876 cycles
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: S332T00213
- Part serial: 76
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MANUAL START INOP WORKED OK MANUAL START.  ENGINE STARTED MANUAL.  ITEM DEFERRED.  CONFIRMED VALVE NOT OPENING AUTO.  REPLACED RT VALVE START.  OPS CHECK OKAY.
